# SDR ZZDA2008166

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20529
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1, 2 AND 3 INOP.  REMOVED AND REPLACED ROW NR 3 BATTERY PACK ASSY IN REF TO B717 MM 33-51.  OPS CHECK GOOD AT THIS TIME.
